# SDR DALA2016040802708

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 38,630 hours, 27,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR LOWER JAMB UNDER SCUFF PLATE CORRODED BS 954-994.  REPAIRED IAW SRM 53-20-15, REPAIR 7.
